# SDR 0004375642

- Difficulty date: November 26, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 16,297 hours, 6,620 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 1238C
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RIGHT OVEN IN FIRST CLASS STARTED SMOKING SHORTLY AFTER TURNING ON. FLIGHT ATTENDANT NOTED IN DISCREPANCY THAT NOTHING IN THE OVEN COULD HAVE CAUSED THE SMOKE.    MAINTENANCE REPLACED THE OVEN. OPERATIONAL CHECK GOOD.
